# SDR PLGA990540

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PWM - FLT 6523 - AFTER DEPARTURE FROM PWM, CREW HAD A RT TAIL PIPE HOT LIGHT ILLUMINATE.  CREW DIVERTED BACK TO PWN AND LANDED WITHOUT INCIDENT.  CREW DID NOT SHUT DOWN THE ENGINE.  THERE WERE NO PASSENGERS ON BOARD.  MAINTENANCE FOUND A FAULTY SENSOR WHICH WAS REPLACED.  REQUIRED OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
